Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 10, 2011, 7:48 PM MST for Maricopa County, Arizona. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2011, 7:48 PM MST (02:48 UTC)
- Expired
- Sep 10, 2011, 8:15 PM MST
- In force
- 27 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 47 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 7:50 PM MST | TSTM WND GST 60 | 5 Nne Paradise Valley, AZ | DELAYED REPORT. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1001 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2449 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
414 WUUS55 KPSR 110248 SVRPSR AZC013-110330- /O.NEW.KPSR.SV.W.0055.110911T0248Z-110911T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 748 PM MST SAT SEP 10 2011 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITIES OF...SCOTTSDALE...FOUNTAIN HILLS... * UNTIL 830 PM MST * AT 745 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND SMALL HAIL. THESE STORMS WERE LOCATED NEAR SCOTTSDALE...AND MOVING NORTH AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO VERDE AND FOUNTAIN HILLS LAT...LON 3378 11201 3377 11161 3355 11164 3355 11201 TIME...MOT...LOC 0246Z 200DEG 18KT 3364 11185 $$ MEYERS
1 follow-up statement
387 WWUS55 KPSR 110315 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 815 PM MST SAT SEP 10 2011 AZC013-110322- /O.CAN.KPSR.SV.W.0055.000000T0000Z-110911T0330Z/ MARICOPA AZ- 815 PM MST SAT SEP 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARICOPA COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE ISSUANCE OF THE WARNING HAS WEAKENED AND MOVED INTO A REMOTE MOUNTAIN AREA NORTH OF CAVE CREEK AND SCOTTSDALE...AND NO LONGER POSES A THREAT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3378 11201 3377 11161 3355 11164 3355 11201 TIME...MOT...LOC 0312Z 200DEG 18KT 3376 11180 $$ MEYERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM MST, 4 hours 26 minutes earlier.
Area forecast discussion, Sep 10, 3:22 PM MST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 322 PM MST SAT SEP 10 2011 .SYNOPSIS... A SLOW MOVING AREA OF LOW PRESSURE WILL BRING A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS TO MOST OF THE REGION THROUGH EARLY NEXT WEEK. A GRADUAL DRYING TREND WILL BEGIN MID WEEK WITH DECREASING CLOUDS AND CHANCES OF SHOWERS. TEMPERATURES ARE EXPECTED TO REMAIN NEAR NORMAL FOR THE NEXT SEVERAL DAYS...WITH HIGHS NEAR 100 AND LOWS IN THE MID 70S TO LOWER 80S. && .DISCUSSION... COOL START THIS MORNING...WITH LOW TEMPERATURES SEVERAL DEGREES LOWER THAN ON FRIDAY. DESPITE THE SLOW START READINGS STILL MANAGED TO CLIMB INTO THE UPPER 90S BY EARLY AFTERNOON. SKIES ACROSS THE FORECAST AREA REMAINED MOSTLY CLEAR FOR A GOOD PORTION OF THE DAY...THOUGH WIDESPREAD CU BEGAN DEVELOPING BY EARLY AFTERNOON. BOUNDARY LAYER MOISTURE HAD INCREASED SOMEWHAT DURING THE LAST 24-HOURS...AS INDICATED BY SURFACE DEW POINTS WHICH WERE AVERAGING 5 -TO 10 DEGREES HIGHER THAN THIS SAME TIME ON FRIDAY. CONVECTIVE ACTIVITY HAS BEEN SLOW TO DEVELOP TODAY...NOT AT ALL SURPRISING IN HINDSIGHT...DUE TO THE INCREASED STABILITY SHOWN IN THE TODAYS 12Z KPSR SOUNDING. CONSIDERABLE COOLING WAS OBSERVED FROM THE SURFACE TO 600 MB WITH WARMING IN THE LAYER JUST ABOVE THAT. THE SOUNDING STILL INDICATED SOME DECENT CAPE...THOUGH APPEARS THERE IS INSUFFICIENT FORCING TO LIFT PARCEL ENOUGH TO REALIZE THE INSTABILITY. THOUGHTS EARLIER THIS WEEK WERE THAT TODAY WOULD PROBABLY BE AN ACTIVE DAY WITH THE INCREASED DYNAMICS PROVIDED BY THE LOW AND TROUGH APPROACHING FROM THE WEST. MOVEMENT ON THIS SYSTEM HAS SLOWED THOUGH...KEEPING MOST OF THE STORMS TO OUR WEST. THE TROUGH HAS HOWEVER HELPED TO INCREASE VERTICAL SHEAR...MEANING ANY STORMS THAT DO DEVELOP HAVE A GREATER CHANCE FOR BECOMING SEVERE. ALTHOUGH IT LOOKS LIKE MOST ACTIVITY WILL REMAIN OUT OF OUR FORECAST AREA...DEEPER MOISTURE IN SOUTHEAST ARIZONA WILL LEAD TO A GOOD CHANCE OF STORMS IN THE TUCSON AREA. THESE WILL NEED TO BE WATCHED CLOSELY...AS OUTFLOW BOUNDARIES COULD PUSH INTO OUR CENTRAL DESERTS CAUSING GUSTY WINDS...BLOWING DUST...AND PROVIDE ENOUGH FORCING FOR DEVELOPMENT OF NEW STORMS. THERE IS A GREATER THREAT OF CONVECTION FOR SUNDAY...AS SOUTHERLY FLOW INCREASES AHEAD OF THE TROUGH AND MOISTURE BEGINS INCREASING AGAIN ACROSS EAST-CENTRAL ARIZONA. THE GFS...ECMWF...AND...NAM ALL SHOW INCREASED PWAT DURING THE NEXT 24 HOURS...WITH INCREASING INSTABILITY AND CONTINUED DECENT SHEAR PROFILE. STORMS THAT DEVELOP HAVE GOOD LIKELIHOOD OF DEVELOPING STRONG UPDRAFTS AND OF PRODUCING STRONG GUSTY WINDS AND SEVERE SIZED HAIL. MODEL SOUNDINGS SHOW MOISTURE LINGERING MONDAY AND TUESDAY...AS THE UPPER LEVEL TROUGH LINGERS OVER THE SOUTHWEST. THIS WILL MEAN A THREAT OF MAINLY AFTERNOON AND EVENING SHOWERS CONTINUING. A GRADUAL DRYING WILL THEN OCCUR THROUGH THE END OF THE FORECAST PERIOD WITH A DECREASING CHANCE OF CONVECTION. TEMPERATURES DURING THIS TIME WILL BE PRETTY MUCH FLAT LINE...WITH AFTERNOON HIGHS IN THE LOWER DESERTS HOVERING AROUND THE CENTURY MARK...AND LOWS IN THE MID 70S TO LOW 80S. THE TEMPERATURE AT PHOENIX SKY HARBOR TODAY ONCE AGAIN REACHED 100 DEGREES. THIS IS THE 47TH CONSECUTIVE DAY WHERE THE HIGH TEMPERATURE AS MET OR EXCEEDED THIS VALUE. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... NEARLY STATIONARY UPPER LEVEL LOW OFF THE SOUTHERN CALIFORNIA COAST IS EXPECTED TO REMAIN TO THE WEST...BUT THE ASSOCIATED JET MAX ACROSS SOUTHERN ARIZONA SHOULD PROVIDE SOME HELP FOR AFTERNOON THUNDERSTORMS MAINLY ACROSS SOUTHEAST ARIZONA. INSTABILITY THIS AFTERNOON AND EVENING WILL BE MORE LIMITED COMPARED TO YESTERDAY AS ATMOSPHERE TRIES TO RECOVER. SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS THE EASTERN HIGHER TERRAIN. CURRENT THINKING IS ANY STORMS SHOULD REMAIN EAST OF THE PHOENIX METRO AREA WITH SOUTHWEST UPPER LEVEL STEERING FLOW. SOME GUSTY WINDS THIS AFTERNOON AND EARLY EVENING SHOULD DIMINISH IN THE MIDDLE PART OF THE EVENING. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH.... UPPER LEVEL LOW OFF THE CALIFORNIA COAST MAY HELP TO SPARK A FEW THUNDERSTORMS TO THE NORTHWEST OF KBLH...BUT DRY AIR ADVECTING IN FROM THE SOUTHWEST SHOULD KEEP ANY STORMS TO THE NORTH AND WEST. FURTHER SOUTH...SKIES SHOULD REMAIN MOSTLY CLEAR ACROSS FAR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA WITH THE DRIER AIR IN PLACE. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... CHANCES FOR THUNDERSTORMS THIS COMING WEEK WILL BE BEST ON TUESDAY...AND DRIER AIR WORKS INTO THE REGION FOR THE MIDDLE PART OF THE WEEK. A SLOW MOVING UPPER LEVEL TROUGH ACROSS SOUTHERN CALIFORNIA WILL WEAKEN AND MOVE ACROSS ARIZONA BY WEDNESDAY. THIS WILL LEAD TO SOUTHWEST FLOW BRINGING IN THE DRIER AIR. TEMPERATURES ARE SHAPING UP TO BE NEAR SEASONAL NORMALS NEXT WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...MCLANE AVIATION...KUHLMAN FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Sep 10, 5:35 AM MST, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 535 AM MST SAT SEP 10 2011 AZZ022-023-027-028-111400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 535 AM MST SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT...SOME OF WHICH COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...BLOWING DUST...PERIODS OF HEAVY RAIN...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY...SOME OF WHICH COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ020-021-025-026-CAZ030>033-111400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 535 AM MST SAT SEP 10 2011 /535 AM PDT SAT SEP 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...MAINLY ACROSS SOUTHWEST ARIZONA. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...BLOWING DUST...PERIODS OF HEAVY RAIN...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. STORMS ON SUNDAY COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ024-111400- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 535 AM MST SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...SOME OF WHICH COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...PERIODS OF HEAVY RAIN AND FLASH FLOODING...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. STORMS ON SUNDAY COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 10, 5:15 PM MST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
515 PM MST SAT SEP 10 2011
AZZ024-110100-
GILA AZ-MARICOPA AZ-PINAL AZ-
515 PM MST SAT SEP 10 2011
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 600 PM MST
AT 507 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF ROOSEVELT...MOVING NORTHEAST AT
20 MPH.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...AND THE SALT RIVER RECREATION LAKES ALONG THE APACHE
TRAIL.
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
LAT...LON 3378 11102 3377 11102 3374 11095 3373 11096
3366 11091 3364 11091 3338 11116 3348 11135
3380 11113
TIME...MOT...LOC 0013Z 213DEG 13KT 3353 11117
MEYERSLocal storm report, Sep 10, 7:13 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
713 PM MST SAT SEP 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG FLORENCE 33.04N 111.37W
09/10/2011 PINAL AZ TRAINED SPOTTER
ROOF DAMAGE TO CARPORTS
&&
MBLocal storm report, Sep 10, 7:14 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
714 PM MST SAT SEP 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM DUST STORM CASA GRANDE 32.89N 111.74W
09/10/2011 PINAL AZ TRAINED SPOTTER
VSBY LESS THAN 1/8 MILE
&&
MBSpecial weather statement, Sep 10, 7:16 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
716 PM MST SAT SEP 10 2011
AZZ023-024-028-110330-
GILA AZ-PINAL AZ-MARICOPA AZ-
716 PM MST SAT SEP 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 830 PM MST
AT 707 PM MST...SCATTERED THUNDERSTORMS...SOME STRONG...WILL
CONTINUE TO DEVELOP ACROSS EASTERN MARICOPA...NORTHERN PINAL...
AND SOUTHERN GILA COUNTIES THROUGH 9 PM. THIS INCLUDES PARTS OF THE
GREATER PHOENIX AREA...COOLIDGE...CASA GRANDE...APACHE JUNCTION...
SUPERIOR...AND GLOBE MIAMI.
VERY HEAVY RAIN IS POSSIBLE. ALSO DENSE BLOWING DUST ON THE DESERTS.
THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE 40 TO 50 MPH WINDS.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN PINAL COUNTY...
RURAL EASTERN MARICOPA COUNTY...
RURAL SOUTHERN GILA COUNTY...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3377 11143 3329 11080 3320 11092 3324 11095
3275 11164 3339 11214
TIME...MOT...LOC 0213Z 180DEG 0KT 3323 11146
HVLocal storm report, Sep 10, 7:31 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
731 PM MST SAT SEP 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 8 E MESA 33.42N 111.60W
09/10/2011 E1.00 INCH MARICOPA AZ NWS EMPLOYEE
&&
MBSpecial weather statement, Sep 10, 7:31 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
731 PM MST SAT SEP 10 2011
CAZ030-032-110315-
RIVERSIDE CA-SAN BERNARDINO CA-
731 PM PDT SAT SEP 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 815 PM PDT
AT 728 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF WEST WIND AERO...MOVING
NORTHWEST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN RIVERSIDE COUNTY...
RURAL SOUTHERN SAN BERNARDINO COUNTY...
LAT...LON 3413 11612 3412 11604 3408 11599 3404 11598
3404 11566 3375 11550 3365 11576 3413 11617
3413 11613
TIME...MOT...LOC 0231Z 157DEG 18KT 3400 11581
HIRSCHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Sep 10, 5:34 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 56 min |
| Sep 10, 5:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Sep 10, 6:05 PM MST | Tornado Warning | PSR | Maricopa, Pinal | 15 min |
| Sep 10, 6:30 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 45 min |
| Sep 10, 7:07 PM MST | Dust Storm Warning | PSR | 53 min | |
| Sep 10, 7:16 PM MST | Special Weather Statement | PSR | Pinal | 74 min |
| Sep 10, 7:17 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 25 min |
| Sep 10, 7:41 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 10, 7:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 22 min |
| Sep 10, 8:29 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 2 hr |
| Sep 10, 8:29 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Sep 11, 1:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 11, 2:22 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Sep 11, 3:01 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Sep 11, 3:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 49 min |
| Sep 11, 3:21 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Sep 11, 3:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 11, 3:59 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 21 min |
| Sep 11, 4:13 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Sep 11, 4:28 PM MST | Special Weather Statement | PSR | Gila | 47 min |
| Sep 11, 4:47 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.